Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have low hormone level and can't take Estrogen. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
Thank You. Good morning.
I received a message from my OB Gyn's nurse that my hormone levels are low. I can't take estrogen.
Is there anything that I can take? How do I get my hormone levels back up?
Posted Fri, 18 Oct 2013 in Women's Health
 
 
Answered by Dr. Arif N Khan 12 minutes later
Brief Answer:
Kindly reply what complaints you are having.

Detailed Answer:
Hello,
Thank you for choosing healthacaremagic.

Yes definitely there are non-hormonal treatment for post-menopausal symptoms, but I need to know what is your complaint, so that I can suggest you some other options other than hormones.

Please ask if you have more questions, and do write back with the answers so that I can guide you further.

Awaiting your response.

Regards
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Have low hormone level and can't take Estrogen. What to do? 22 minutes later
I don't have any complaints. I took a blood test when I went to see my OB. Then I received a call from his nurse 2 days ago telling me that hormone levels were low. I haven't been able to talk to them about these results because they are not available until next week. This is why I contacted you. What can I take and what are the side effects of low hormone level? Please advise.
 
 
Answered by Dr. Arif N Khan 33 minutes later
Brief Answer:
There is no need to treat unless you have symptoms

Detailed Answer:
Hi,
Thanks for contacting XXXXXXX

If you do not have any symptoms then you don't have to worry about low hormone levels. It is a normal phenomenon to have low hormone levels as age advances. There is no need to treat this unless you have any symptoms like hot flashes, night sweats ..etc.

If you do not have any further clarification you can close the discussion. Kindly rate & review my answer. Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW

Above answer was peer-reviewed by
 
Follow-up: Have low hormone level and can't take Estrogen. What to do? 34 minutes later
Thank You. Actually I have hot flashes. I've had them for a long time. Again, I can't take estrogen. Any suggestions.
 
 
Answered by Dr. Arif N Khan 25 hours later
Brief Answer:
You can try non hormonal treatment

Detailed Answer:
Hi,

I apologize for the late response; I was away from my computer due to unavoidable reasons.
Coming back to your question, after detailed analysis of your query, what you are experiencing is MENOPAUSAL VASOMOTOR SYMPTOMS. I suggest you to go ahead with Non-hormonal treatment for these symptoms, as hormonal treatment is not recommended in your case. Treatment modalities which I recommend you are:

Lifestyle changes and complementary modalities, such as paced breathing, yoga, acupuncture and exercise. Dietary supplements, such as phytoestrogens,Evening Primrose Oil, black cohosh. And some of the drugs like selective serotonin reuptake inhibitors (SSRIs) and serotonin-norepinephrine reuptake inhibitors (SNRIs) are found to be helpful. Kindly consult your doctor for full prescription
Lastly, keep yourself cool, drink lot of fluids and water, eat lot of vegetables and fruits, decrease non-veg and spicy diet, Kindly relax and don't smoke/ drink.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,

Wish you good health.
Regards,
Dr Arif

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor